Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    I shaved my legs using the Veet shaving cream. After i put a moisturising cream.

    The day after, i got a really bad shaving rash, which doesnt seem to disapear... ive been puting thr moisturising cream everyday...this has been going on for 1 month, although it is better now than when it appeared.

    what can i do to get rid of it??

    thanks!
    • Thread Starter
    Offline

    0
    ReputationRep:
    i forgot to say that i have been using a body scrub twice a week.
    Offline

    2
    ReputationRep:
    well i'd suggest you stopped the body scrub for a start because thats probably irritating it, get some savlon, some sort of antiseptic cream. sounds like you've had a reaction to it but if it carries on after the savlon i reckon you should go to docs. they'll probably give you some anti-histamines (sp?) or something
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 11, 2008
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.